Expert opinions? Which changes in blood pressure and heart rate occur due to depression of the brainstem vasomotor centre from phenobarbital overdose?

Respiratory. Main issue with Phenobarbital is decreased respiratory drive with secondary apnea, which is the main mechanism of death, and this due to suppression of fourth ventricular receptors. Pulse and blood pressure changes would be secondary to the main issue.

Related Questions

Why do a brain dead person's blood pressure and heart rate rise when cutting them for organ procurement?

Brainstem. Their brainstem (medulla and pons) which controls involuntary reflexes including BP is obviously intact. The cerebral cortex (where thinking and memory reside) is what counts when determining brain death. Read more...

Dysautonomia, is it permanent? Serious? I have all the symptoms blood prssure 90/58-130/95 and heart rate 44-144 bpm. I have as and maybe MS mpl brain lesions and my hr and blood pressure are crazy.

Dysautonomia? . Don't diagnose yourself. Nothing in your question meets criteria for dysautonomia. See your doctor. Read more...
Yes. Unfortunately- since we don't know he exact etiology for this condition. We don't know the cure. However symptoms can be very well controlled with meds. Read more...
Dysautonomia. There are many causes of dysautonomia and it is not always permanent. When the symptoms are very disruptive, there are many helpful therapies, such as increasing salt intake, compression stockings, fludrocortisone, midodrine, etc. I recommend you get a nice neurologist! Read more...

Had medical abortion 2-3 months ago, ever since I've been feeling weird. Body aches, depression, high heart rate, anxiety blood tests fine what's wron?

Emotions. After having any type of miscarriage, whether intended or unintended, there are a lot of emotions a woman goes through. Depression and body aches would be normal reaction. I doubt anything is physically wrong with your body as medical abortion is very safe. Are you exercising? Sleeping 7-8 hours a night? How have you addressed feelings of loss and relationship with boyfriend? Maybe see a therapist. Read more...

Blood pressure my husbands blood pressure is staying at 195 over 90. He's on 3 different medicine and no change. His heart rate is 47 BPM please help?

Needs a work up. For secondary causes for hypertension. His b/p is obviously still way to high and his pulse is too low. He needs blood work and a renal artery scan for starters. Read more...
See a specialist? First of all, does he actually take all his medication, and has he checked his own blood pressures at home or outside the doctor's office to check for "white coat" hypertension? Also, diet (high salt or alcohol), other medications ( such as advil-like antiinflammatory drugsl), or herbal supplements could interfere. He might need to see a blood pressure specialist if no response to 3 rx's. Read more...
High BP. If your husband is compliant with his medications and his BP is not controlled, he may have secondary hypertension (sh). Sh can be caused by various factors and these can be discussed with him by a nephrologist (n). His BP is alarmingly high and needs to be treated. His low pulse may be due to a beta-blocker. If he has sh and it is treated he will be much more healthy. See a n quickly. Read more...